Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Does Cenestin cause reduced sex drive?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5627 Questions
I recently was switched from preparing to cenestin and since have a markedly reduced sex drive, do I need to increase dose or switch back. Current dose is .63mg
Posted Sat, 8 Feb 2014 in Women's Health
Answered by Dr. Aarti Abraham 35 minutes later
Brief Answer: TRY SWITCHING BACK BEFORE INCREASING DOSAGE. Detailed Answer: Hello Thanks for writing in with your health concern. I guess you meant Premarin, was that a typing error ? Premarin and Cenestin are essentially the same preparation, speaking pharmaceutically. There is no difference in the two. However, if you have felt this significant reduction in your sex drive, then yes, before increasing the dosage, try switching back to the previous brand. If that does not work, increase the dosage, but only after consulting your doctor. All the best. Please feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor